# SDR 99ZZZM619

- Difficulty date: June 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N211UX
- Make and model: Beech 1900D
- Aircraft serial: UE211
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Condition: Failed
- Location: Lt Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THE ALTIMETER INDICATED 100 FEET LOW ON THE GROUND.  REMOVED AND REPLACED PILOTS ALTIMETER.  BENCH CHECK VERIFIED THAT THE ALTIMETER INDICATED PLUS/MINUS 100 FT AT ALL TEST POINTS.  THIS IS THE 5TH REPORTED SUCH FAILURE OF THIS ALTIMETER.  (M)
